Publications list for Clinical Associate Professor Naren Gunja

2013 | 2012 | 2011 | 2010 | 2009 | 2008

2013

   
  • Rafi, M., Shetty, A., Gunja, N. (2013), Accuracy of computed tomography of the kidneys, ureters and bladder interpretation by emergency physicians. Emergency Medicine Australasia. 25(5), 422-426. [Abstract]
  • Li, W., Gunja, N. (2013), Illicit drug overdose - Prevalence and acute management. Australian Family Physician. 42(7), 481-485. [Abstract]
  • Gunja, N. (2013), In the Zzz Zone: The Effects of Z-Drugs on Human Performance and Driving. Journal of Medical Toxicology. 9(2), 163-171. [Abstract]
  • Gunja, N. (2013), The Clinical and Forensic Toxicology of Z-drugs. Journal of Medical Toxicology. 9(2), 155-162. [Abstract]

2012

   
  • Shetty, A., Gunja, N., Byth, K., Vukasovic, M. (2012), Senior Streaming Assessment Further Evaluation after Triage zone: A novel model of care encompassing various emergency department throughput measures. Emergency Medicine Australasia. 24(4), 374-382. [Abstract]
  • Gunja, N. (2012), Teenage toxins: Recreational poisoning in the adolescent. Journal of Paediatrics and Child Health. 48(7), 560-566. [Abstract]
  • Gunja, N., Brown, J. (2012), Energy drinks: health risks and toxicity. Medical Journal of Australia. 196(1), 46-49. [Abstract]

2011

   
  • Gunja, N. (2011), Decontamination and enhanced elimination in sustained-release potassium chloride poisoning*. Emergency Medicine Australasia. 23(6), 769-772. [Abstract]
  • Gunja, N., Coggins, A., Bidny, S. (2011), Management of intentional superwarfarin poisoning with long-term vitamin K and brodifacoum levels. Clinical Toxicology. 49(5), 385-390. [Abstract]
  • Gunja, N., Graudins, A. (2011), Management of cardiac arrest following poisoning. Emergency Medicine Australasia. 23(1), 16-22. [Abstract]

2010

   
  • Chan, A., Gunja, N., Ryan, C. (2010), A Comparison of Venlafaxine and SSRIs in Deliberate Self-poisoning. Journal of medical toxicology : official journal of the American College of Medical Toxicology. 6(2), 116-21. [Abstract]

2009

   
  • Gunja, N., Roberts, D., McCoubrie, D., Lamberth, P., Jan, A., Simes, D., Hackett, P., Buckley, N. (2009), Survival after massive hydroxychloroquine overdose. Anaesthesia and intensive care. 37(1), 130-133. [Abstract]

2008

   
  • Gunja, N., Doyle, E., Carpenter, K., Chan, O., Gilmore, S., Browne, G., Graudins, A. (2008), gamma-Hydroxybutyrate poisoning from toy beads. The Medical journal of Australia. 188(0), 54-5. [Abstract]